Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Took antibiotics for infected wound, scab came off, healing but hard. Is it normal?

I had a puncture would in my leg in October. It got infected and i took the anti-biotics and the infection went away. Then a couple weeks later the scab came off and all of the old blood and bruising came out like a pimple . I was told this was okay and good that it happened because it would clear the way for the healing process. I was left with a big hole in my leg. It is healing nicely but the area around the wound is still hard. Is this normal?
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

Yes it is normal to have hard area around wound.

In normal process of healing, there occurs fibrosis around the wound.

Dont worry it will reduce as your wound completely heals.

As for now you can apply a topical anti bacterial cream like mupirocine.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor